... pressure came down but my pulse rate has almost doubled. from 60 to 70 being my normal pulse rate, it is now 120 -128. my blood pressure is now normal but pulse rate is skyrocketing. is this normal
First question: Why do these things always happen on the weekend? Next: did you have a chance to talk to the doctor about this? It seems illogical, as your pulse reflects what your heart is doing. Did you get this pulse rate at the doctor's office when you had your BP taken? Or did you take your BP at home? One explanation is that you were stressed out when you had your pulse rate taken then you relaxed by the time you had your BP taken. Sometimes, when something is high-the nurse will wait, talk to you and give you a chance to relax, before they take the BP or whatever. It could be something as simple as having your feet crossed-that raises the stress on the heart-or uncrossing your feet or legs. My heart almost explodes when I go to one clinic. I was treated badly by a nurse and her doctor. I won't go into that. I hope that somebody else can help you with your medical problem and this. Does your heath system have a nurse that you can call? Call your doctor as soon as possible. I would worry about this.
you are not kidding... I have been on Lisinopril for several years now because of a "minor heart attack" and hi b/p. But... it works wonderful ( 124/80) was
145/100 for a long time... the med still is effective... but I cough worse than as if I had pneumonia again... all the time, worse if my radiator is dry! I dont know what the alternate med is for it that is comparably effective. Hmmmm I'll check the PDR tonite just for fun. All the Best to ya all, have a safe nite! Don..
oh p.s., my heart rate spikes on occasion from the Lisino., but goes back when I chill for awhile.
that cough you all are having can linger even after the med is stopped! lisinopril is what is called an A.C.E Inhibitor. you'll need to talk to your drs about switching angiotensin II inhibitors which are newer and better. some of these would be... :Edarbi, Atacand, Azor, Avapro, Benicar, Cozaar, Diovan, Exforge, Micardis. Talk to your drs asap!!! hope you've found this helpful!
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Aug 2010 • 2 answers
Posted 7 Sep 2011 • 5 answers
Posted 21 Mar 2012 • 1 answer
Posted 27 Oct 2014 • 1 answer
Hello I was put on effient (10mg) 1 time a day 11-3-17 I had a heart attack I had 5 blockages 2 100%
Posted 28 Dec 2017 • 1 answer